# SDR FDEA201903140599

- Difficulty date: March 14, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 105,318 hours, 21,205 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC05832
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - TRAILING EDGE INBOARD ISLAND FIXED SKIN LOWER SURFACE FORWARD EDGE   FINGER DOUBLER FROM XW 375 TO WX 399 FOUND DETACHED.  REPAIR CARRIED OUT ON RIGHT WING TRAILING EDGE INBOARD ISLAND FIXED SKIN FROM   STATION XW 375 TO STATION XW 399 AS PER SRM 57-50-01-2R FIGURE 203 REPAIR 6. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
